Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 1 to 20 of 1542

1

l-adic étale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, ACCEPT

2

A logarithmic chemotaxis model featuring global existence and aggregation

Desvillettes, Laurent; Kim, Yong-Jungresearcher; Trescases, Ariane; Yoon, Changwook, NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v.50, pp.562 - 582, 2019-12

3

The transcendence of zeros of canonical basis elements of the space of weakly holomorphic modular forms for Gamma(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.204, pp.423 - 434, 2019-11

4

The regularity of partial elimination ideals, Castelnuovo normality and syzygies

Ahn, Jeaman; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.533, pp.1 - 16, 2019-09

5

Statistics for products of traces of high powers of the Frobenius class of hyperelliptic curves in even characteristic

Bae, Sunghanresearcher; Jung, Hwanyup, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.7, pp.1519 - 1530, 2019-08

6

SPIKE LAYER SOLUTIONS FOR A SINGULARLY PERTURBED NEUMANN PROBLEM: VARIATIONAL CONSTRUCTION WITHOUT A NONDEGENERACY

Byeon, Jaeyoungresearcher; Moon, Sang-Hyuck, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.18, no.4, pp.1921 - 1965, 2019-07

7

Is a typical bi-Perron algebraic unit a pseudo-Anosov dilatation?

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.39, pp.1745 - 1750, 2019-07

8

Unsmoothable group actions on compact one-manifolds

Baik, Hyungryulresearcher; Kim, Sang-hyun; Koberda, Thomas, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.21, no.8, pp.2333 - 2353, 2019-07

9

A family of weakly holomorphic modular forms for Gamma(0)(2) with all zeros on a certain geodesic

Choi, SoYoung; Im, Bo-Haeresearcher, ACTA ARITHMETICA, v.190, no.1, pp.57 - 74, 2019-07

10

Degree three invariants for semisimple groups of types B, C, and D

Baek, Sanghoonresearcher, ADVANCES IN MATHEMATICS, v.351, pp.195 - 235, 2019-07

11

Optimal throughput analysis of multiple channel access in cognitive radio networks

Park, Sangdon; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher, ANNALS OF OPERATIONS RESEARCH, v.277, no.2, pp.345 - 370, 2019-06

12

NERVES, MINORS, AND PIERCING NUMBERS

Holmsen, Andreasresearcher; Kim, Minki; Lee, Seunghun, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.12, pp.8755 - 8779, 2019-06

13

On the Schertz conjecture

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.62, no.3, pp.837 - 845, 2019-06

14

Note on the mean values of derivatives of quadratic Dirichlet L-functions in function fields

Bae, Sunghanresearcher; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.57, pp.249 - 267, 2019-05

15

Global existence versus finite time blowup dichotomy for the system of nonlinear Schrodinger equations

Hong, Younghun; Kwon, Soonsikresearcher; Yoon, Haewon, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.283 - 320, 2019-05

16

FORMATION OF RADIAL PATTERNS VIA MIXED ATTRACTIVE AND REPULSIVE INTERACTIONS FOR SCHRODINGER SYSTEMS

Byeon, Jaeyoungresearcher; Lee, Youngae; Wang, Zhi-Qiang, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.51, no.2, pp.1514 - 1542, 2019-05

17

Geometric multigrid algorithms for elliptic interface problems using structured grids

Jo, Gwanghyun; Kwak, Do Youngresearcher, NUMERICAL ALGORITHMS, v.81, no.1, pp.211 - 235, 2019-05

18

Deformation of a generically finite map to a hypersurface embedding

Catanese, Fabrizio; Lee, Yongnamresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.175 - 188, 2019-05

19

On laminar groups, Tits alternatives and convergence group actions on S-2

Alonso, Juan; Baik, Hyungryulresearcher; Samperton, Eric, JOURNAL OF GROUP THEORY, v.22, no.3, pp.359 - 381, 2019-05

20

Pricing contingent convertible bonds: An analytical approach based on two-dimensional stochastic processes

Choe, Geon Horesearcher; Jang, Hyun Jin; Na, Young Hoon, STATISTICS & PROBABILITY LETTERS, v.148, pp.43 - 53, 2019-05

Discover

rss_1.0 rss_2.0 atom_1.0